# SDR SWIA202157622

- Difficulty date: February 25, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*ABNORMAL WEAR ON L/H SLAT TRACK 3-2 (MARKED)     (C-CHECK RO 4/21/2021)    BLENDED OUT (4 ITEMS) WEAR ON LH SLAT TRACK 3-2 REF CRJ700 SRM 51-12-00-001-001-A01.  BLEND WEAR TO SLAT TRACK 3-2 LHS WITHIN LIMITS PER MHIRJ REO 670-57-42-1029 REV Â€“ DATED 2021-03-09.  ST 51-900-1002-SKY  C/W.  FORM 337 C/W.
